MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Catalog Number MPH11025HCG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this has been going on for the last 2-3 months and it¿s not every strip, nurses are saying that its "hit and miss".
 
Additional Manufacturer Narrative
The customer reported that this had been going on for the last 2-3 months and it was not every strip, with nurses saying it was "hit and miss." a picture of the complaint was sent in, and investigation included review of recent complaint trends; per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found.The complaint was confirmed.It is difficult to truly identify the root cause of the issue, objectionable trends were not seen for this issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50754640
Report Number1417592-2026-39263
Device Sequence Number15840512
Product Code JHI
UDI-Device Identifier30884389191877
UDI-Public30884389191877
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K993203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH11025HCG
Device Lot Number0000742130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown